# SDR MALA010133

- Difficulty date: January 15, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 454
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON BL 0 SEAT TRACK LT FLOOR FLANGE AND WEB STA 294 - STA 363.  REFER TO CELSIUS W/O 19238, TASK 1525.  MAINTENANCE REMOVED CORROSION BETWEEN STA 294 - 363 IAW SRM 51-70-40, MATERIAL REMAINING WITHIN LIMITS, REF SRM 51-10-10.  ALODINED, PRIMED IAW 51-20-42/43.  PAINTED SEAT TRACKS AND INSTALLED AV100 ON TRACKS AND FLANGES.
